Academic Journal
Quaternion variational integrator and iterative algorithm for fully-coupled dynamics of plate-type satellites
| Τίτλος: | Quaternion variational integrator and iterative algorithm for fully-coupled dynamics of plate-type satellites |
|---|---|
| Συγγραφείς: | Cao, QianAff1, Kang, HaoboAff1, Zhang, JiyaoAff1, Li, HuayiAff1, IDs11071025110501_cor1 |
| Πηγή: | Nonlinear Dynamics: An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems. 113(14):18017-18035 |
| Βάση Δεδομένων: | Springer Nature Journals |
καταχωρήστε σχόλιο πρώτοι!